# SDR SWAA2021021545643

- Difficulty date: January 29, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Exit Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON AFT LAV; HAS PULLED WIRE FROM QUICK DISCONNECT CONNECTOR. / REPAIRED PROXIMITY LIGHT L1190 SOCKET TO D10082 PER WDM 33-51-22 AND SWPM 20-30-12. FUNCTIONAL TEST OF EMERGENCY LIGHT WILL BE PERFORMED ON DEFECT CARD U264163; SA-M 326 A1289306; ITEM 1.
